MAUDE Adverse Event Report: APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM

APEX BIOTECHNOLOGY CORP. GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM
Model Number 571100
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Information provided by importer (arkray factory usa, inc.): meter and strips involved in incident were not returned for investigation.Retain strips of specified lot were tested with qs meter and passed testing with no failures detected.If customer returns any complaint products, products will be tested and a follow-up mdr will be filed.Manufacturer narrative: 1.In-house clinical capillary blood test (finger tip blood test), venous blood test and control solution test for retain meter and the same lot of retain strips are conducted.The results are passed with specified specifications.Please refer to the attachment "23000023-s8 finger tip test result".2.Root cause or possible reason for this complaint has not been identified.3.If the complaint meter or strips returned from the user through the importer, we, apex biotechology corp.(the manufacturer) will evaluate the product and file a follow-up mdr.
 
Event or Problem Description
Friend (b)(6) is calling in for customer.(b)(6).Customer has had the meter for approximately two years she thinks.Lot b4s2201010 - 20230-10-11 - 50ct.Customer is receiving higher readings.Yesterday the customer called her friend because she was not feeling well.Friend (b)(6) meter read 64 and rosa's meter read 280 in a comparison test.(b)(6) has nova max plus meter.The following is from the history of the two meters.Please note the date is incorrect on rosa's meter and the caller is unsure if the time is set correctly: customer's meter - (b)(6) - 5:36 - 280 was the reading received and customer called her friend to let her know she was not feeling well.Caller's meter - (b)(6) - 64 was the reading received after she got to her hourse around the same time.Caller gave customer juice at this time.Caller's meter - (b)(6) - 1:22pm - 143.The following readings are the readings received on the customer's meter that customer is claiming are too high before the instance of the comparison readings above: (b)(6) - 18:05 - 336, (b)(6) - 18:08 - 208, (b)(6) - 18:08 - 288, (b)(6) - 18:09 - 274.(b)(6) states that the readings from (b)(6) were not done with the same blood sample, but may have been done on different hands.Raquel is going to go over and check rosa's blood glucose with here meter each day until replacement is received.Replaced meter.

Brand Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM
Common Device Name
GLUCOCARD EXPRESSION BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW  30078
Manufacturer (Section G)
APEX BIOTECHNOLOGY CORP.
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW   30078
Manufacturer Contact
lisa liu
no.7 li-hsin road v
hsinchu science park
hsinchu, taiwan 30078
TW   30078
MDR Report Key17159984
Report Number9616936-2023-00001
Device Sequence Number12201910
Product Code NBW
UDI-Device Identifier00015482570057
UDI-Public(01)00015482570101,(01)00015482570057
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K113098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/11/2023
Device Model Number571100
Device Catalogue Number571100
Device Lot NumberB4S2201010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2023
Initial Report FDA Received Date06/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexFemale